Seven years ago i had severe uncontrollable loose motion i had taken to hospital and got few test's which are, biopsy, colonoscopy, report was terminal ileitis proctits CROHN'S Disease,,, i was hospitalized for 15 days and was normal after medication,,, at present im not taking any medicine for crohn's disease,, few days back i was diagnose with Seborrheic dermatitis and doctor prescript me Sotret 20 mg (iSotretinoin) after using this medicine i notice uncomfortable in my stomach. I’m afraid sotret iSotretinoin will again hospitalize me with severe uncontrollable loose motion?? And need to know whether this medicine cause colon ulcer??
I don't think it causes cancer but Sotret is suspected to cause Crohn's disease and cause stomach and gastro issues. Did the prescribing dr know you have Crohn when they put you on the Sotret? I would get another dr right now, as yes, that Sotret is going to cause problems for you in your stomach. There are other ways to treat seborrheic dermatitis, and you need to make sure the treating dr knows you have Crohns. If this one did and still put you on Sotret, that is your clue to leave this dr and seek a better one. where I live, there are malpractice attorneys running ads every hour warning of the dangers of Sotret, Accutane, and Isotretinoin, very bad for someone with Crohns.
- Sotret Information for Consumers
- Sotret Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sotret (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 7 answers
Posted 12 Jan 2010 • 4 answers
Posted 2 Oct 2011 • 3 answers
Posted 28 Dec 2015 • 0 answers
Posted 24 Jun 2017 • 4 answers